Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suddenly got a stomach ache. Threw up a very thick mucous. Took zofran. Is this a sign of an illness?

My daughter is 4yrs old she weighs about 33lbs. About 3pm she suddenly got a stomach ache. At 5pm she threw up and it was very thick mucous along with about everything she ate for the day. She has been sick in the past few weeks so I assumed that it finally hit her with all the drainage. Well, she has yet to stop throwing up. She takes a sip of water and throws up. She had 4mg of zofran at 6pm and it didn't help her hold any fluid. She cries because she is thirsty but the second she drinks a sip it is back out 15 min later. It will be clear with white flecks and some brown flecks in it. She just keeps telling me that her stomach hurts. It doesn't hurt with a rebound pain. Only to push on it. She doesn't have a fever but her face is a tad "green". Typical bug or take her in? She is a twin and I do have a toddler as well. I would like to stop this now rather than later.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Take her to ER as she needs a shot of Metoclopramide to stop the vomit. later on after control of vomit that you can correct her dehydration with Electrobion solution
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor